MathSciNet Relay Station
MathSciNet bibliographic data
MR466400 22D05 (43A05)
Rana, Inder K. On a characterization of locally compact groups of second category, assuming the continuum hypothesis. Proc. Amer. Math. Soc. 64 (1977), no. 1, 97–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement